Stomach pain while taking iron

Common Questions and Answers about Stomach pain while taking iron

stomach-pain

Avatar n tn Are u taking iron tablets? I had the same problem because I was low on iron and had to take iron tablets which made me have a vry upset stomach so I gave up on taking them now I just take one or two.
6502237 tn?1396004798 or sick from the vitamins? No, they dont do anything to me I did feel better after a while of taking them.
Avatar f tn Hi...i can only guess, but if ur system was lacking the iron, when u first started ur body most likely could not and did not absorb all u were taking by supplement...and was noticed in ur waste. As u continue to take it ur body adjusts and absorbs more to a natural balance...so u see ur waste go to a more natural color.
968908 tn?1274871115 Hi Julie! I myself always start my probiotics while taking the antibiotic and then continue on for a couple of weeks after finishing with your meds.
Avatar f tn Like, I have depression, bladder spasms, siezures, stomach pain, nausea, joint pain , sometimes constipation. There all signs for acute intermittent porphyria. Also lately my blood pressure has been high. I have so many doctors that one wants one test then I go to a different doctor and that doctor doesn't want it so they cancel it and it's so confusing. We wanted to go to johns hopskins but my endurance doesn't cover it.
Avatar f tn I started taking iron supplements about 3 weeks ago and started getting stomach pains. Then, I started taking them with food. I only took them for a week and stopped because of stomach pain. It's 2 weeks from the time I took the last pill and I still have serious stomach pains, acid reflux and loose stools. Could an iron supplement still be affecting me? Could it have set off some kind of inflammation process that has continued for this long?
Avatar f tn im not sure if taking all those vitamins at the same time is safe it might be but I would say having a upset stomach after taking all those would probably give you a upset stomach
Avatar n tn I'm a 32 year old female with chronic anemia. I have both b12 deficiency and iron deficiency. I am taking b12 injections monthly now and my levels have been in the 200's at last count. I've noticed very little improvement even after a blood transfusion last May when my Hgb was an 8 and my ferritin level was a 2. Presently I have a Hgb of 11.2 and a ferritin count of 3.
Avatar f tn In my opinion I think it depends on what you take if it has iron I would suggest to take it at night when you have ate and try to relax cause prenatals with iron on your stomach just upset it. I take Vita Fusion Pre Natal gummies they have an awesome taste easy on the tummy and have no iron. I haven't had an issue with my iron thank the lord so these are the best if you don't have an iron problem.
Avatar f tn However, now, I am starting to experience this dull, nagging pain in my left hip and down my thigh within 45 minutes of taking my T3 (which I take at 11 am and at 3 pm). The pain lingers and is there pretty much all day, given the spacing of the meds. Has anyone else experienced this dull hip/thigh pain after taking T3? If so, how do I get the pain to go away, while keeping this T3 increase (that seems to improve my symptoms)? Thank you so much!
Avatar f tn Hi. I'm 34 year old mother of 2 young children. For the last year, I haven't been able to feel normal. Last September, I was vomiting so I went to the doctor and she ran regular blood work and it showed urobilinogen in my urine (4.0). She did an ultrasound of my gallbladder and liver and it showed no abnormalities. We did urine again a week later and it was down to 0.2.
Avatar m tn I'm a 12 year old girl and every once in a while I have severe stomach pains and diarrhea. I get cold sweats and feel light headed and almost as if I could pass out. After the cycle is done I feel fine and only as if my stomach is sore. I'm greatly concerned about it because it has happened many times before.
Avatar f tn I took the gummies and the reason why they are easy on your stomach is because they don't have iron in them...i then became anemic, which i have never been anemic at all, not even with my first pregnancy. And with my first pregnancy i took the pill vitamine. Anyways, i had to switch back to the regular vitamin and get more iron on the side.
Avatar f tn Well, I remember when I started taking oral iron supplements, my stomach could not tolerate them. I got so sick and I didn't know that the iron was causing the GI Flare. Just see what happens if you skip a dose of your iron. That is how i learned that the iron was the culprit causing the bleeding and flare.
Avatar f tn Is it okay to take levoxyl and iron supplements both together on an empty stomach???
Avatar f tn Mine made me sick for a week or two keep taking them and your stomach will get used to them.
Avatar f tn I'm the exact same. I.took them ad much as I could in my 1st trimester but in always threw up afterwards so not sure how much in really absorbed. And now I'm 23 weeks and not taking them. My midwife said as long as im eating well in my ok. It's just my iron levels that I need to watch.
Avatar n tn I never seemed to have problems with my Iron, but for a while now every time I try to donate blood they say my Iron is too low. Last year I started taking One-A-Day women's vitamins, which is also an Iron supplement. I stopped for a period of time because I was skipping my menstrual cycle while on them and not too sure why. Well it's been around a year and I picked up taking them again. This time, I seemed to be getting nauseated every morning after I took them. So I stopped again.
Avatar m tn Sounds like gastritis (inflamed stomach lining). My mother had severe GERD/LPR/painful gastritis. When I read low stomach acid is the main reason for acid reflux conditions, I took her off acid blocker nexium and started her on betaine HCL with pepsin to increase stomach acid and digestive enzymes to improve digestion as well. It was by accident actually that we found out betaine HCL with pepsin supplements and digestive enzyme supplements got rid of gastritis pain as well GERD/LPR.
1508600 tn?1289922250 I am stressed out now because I was taking iron pills that my famiy doctor put me on because being an anemic from a heavy menstrual cycle, but the gi doctor that is in with my gi told the treatment nurse for me to stop taking it until they got more blood work back. Well my gi doctor just called me and said that I need to start taking them again, when I told her I was worried about it , she said that the iron pills was the lesser of the two evils. Does this sound right to you?
599316 tn?1256921613 People and doctors have said to take 2 flinstone vitamins a day or at once instead of taking prenatal vitamins (for those who have problems taking them) I was wondering, would that be too much iron on top of 1 or 2 bowels of cereal that are full of nutrients and other meats i might eat? They say its safe. But 2 flinstones are 30mg of Iron 5,000IU vitamin A ect.. Is that safe? My mother said not all the vitamins absorb.
324372 tn?1222820202 Hi, I am confused about the iron. My iron came back a bit low, and then I had surgery, and following all this my endocrinologist wanted me to start iron supplement. However, my Obe saw the same results and said they weren't low enough to start taking iron and that taking iron would affect the baby's iron uptake and asked me not to take any. Long story short, I am not taking iron (and only taking the prenatal from time to time)... Guess I need to research this a bit further.
436713 tn?1408884730 It went up into range when I started taking iron at night (taking it with vitamin C helps absorption; do not take iron with any calcium). Supplementing with those vitamins and minerals will simply replenish what you have lost or could never absorb, and the supplementation will be complimented by your already-healthy diet. I don't think it's a bad idea at all to supplement the iron, B12, and folic acid. Just be sure to space supplements several hours apart from your levothyroxine.